Applied Mathematical Sciences

Online Edition, Vol. 14, 2020, no. 17-20

R. Murugesan, T. Esakkiammal
      TERM – a very simple and efficient method to solve assignment problems
      Applied Mathematical Sciences, Vol. 14, 2020, no. 17, 801-809
      doi: 10.12988/ams.2020.914275
      Scilit       Google Scholar       Crossref

Julio Urenda, Olga Kosheleva, Vladik Kreinovich
      Why number of color difference works better in detecting melanoma than number of colors: a possible fractal-based explanation
      Applied Mathematical Sciences, Vol. 14, 2020, no. 17, 811-815
      doi: 10.12988/ams.2020.914277
      Scilit       Google Scholar       Crossref

Christian Servin, Olga Kosheleva, Vladik Kreinovich
      How to explain the relation between different empirical Covid-19 self-isolation periods
      Applied Mathematical Sciences, Vol. 14, 2020, no. 17, 817-821
      doi: 10.12988/ams.2020.914283
      Scilit       Google Scholar       Crossref

R. Murugesan, T. Esakkiammal
      Direct methods for finding optimal solution of assignment problems are not always dependable
      Applied Mathematical Sciences, Vol. 14, 2020, no. 17, 823-830
      doi: 10.12988/ams.2020.914284
      Scilit       Google Scholar       Crossref

Anak Agung Ngurah Gunawan, Wayan Suharta, Anak Agung Ngurah Franky Kusumanegara, Anak Agung Ngurah Surya Mahendra, Tjokorda Gde Bagus Mahadewa, Christopher Ryalino
      Breast cancer clusterization using physical parameters and support vector machine methods
      Applied Mathematical Sciences, Vol. 14, 2020, no. 17, 831-842
      doi: 10.12988/ams.2020.914286
      Scilit       Google Scholar       Crossref

Tat Leung Yee
      A mirror approach to the study of the generalized Henon-Heiles Hamiltonian systems
      Applied Mathematical Sciences, Vol. 14, 2020, no. 18, 843-858
      doi: 10.12988/ams.2020.914289
      Scilit       Google Scholar       Crossref

Olga Kosheleva, Vladik Kreinovich
      Why ancient Egyptians preferred some sum-of-inverses representations of fractions?
      Applied Mathematical Sciences, Vol. 14, 2020, no. 18, 859-865
      doi: 10.12988/ams.2020.914296
      Scilit       Google Scholar       Crossref

Christian Kasumo, Edwin Moyo
      Approximate solutions of nonlinear Volterra integral equations of the first kind
      Applied Mathematical Sciences, Vol. 14, 2020, no. 18, 867-880
      doi: 10.12988/ams.2020.914288
      Scilit       Google Scholar       Crossref

Christian Servin, Olga Kosheleva, Vladik Kreinovich
      Possibility to algorithmically check: yet another reason why current definitions have been selected in elementary mathematics
      Applied Mathematical Sciences, Vol. 14, 2020, no. 18, 881-886
      doi: 10.12988/ams.2020.914307
      Scilit       Google Scholar       Crossref

Collins Kamire, Idah Orowe
      Modelling determinants of household access to credit in rural Kenya
      Applied Mathematical Sciences, Vol. 14, 2020, no. 18, 887-898
      doi: 10.12988/ams.2020.914267
      Scilit       Google Scholar       Crossref

R. Murugesan, T. Esakkiammal
      A note on revised ones assignment method and new improved ones assignment method
      Applied Mathematical Sciences, Vol. 14, 2020, no. 19, 899-907
      doi: 10.12988/ams.2020.914295
      Scilit       Google Scholar       Crossref

Okaka C. Akinyi
      Predictive model on dynamics of natural ecosystem and organic foods as effective prevention and control measures against Covid-19 infection
      Applied Mathematical Sciences, Vol. 14, 2020, no. 19, 909-917
      doi: 10.12988/ams.2020.914297
      Scilit       Google Scholar       Crossref

Olga Kosheleva, Vladik Kreinovich
      Yet another possible explanation of Egyptian fractions: motivated by fairness
      Applied Mathematical Sciences, Vol. 14, 2020, no. 19, 919-924
      doi: 10.12988/ams.2020.914339
      Scilit       Google Scholar       Crossref

Marisa Cenci, Massimiliano Corradini, Andrea Gheno
      Financial crises and the vicious circle between good and bad payers
      Applied Mathematical Sciences, Vol. 14, 2020, no. 19, 925-934
      doi: 10.12988/ams.2020.914340
      Scilit       Google Scholar       Crossref

Jelloul Elmesbahi
      Modelling a wide range of signals of different distributions by non-iterative functions
      Applied Mathematical Sciences, Vol. 14, 2020, no. 20, 935-951
      doi: 10.12988/ams.2020.914341
      Scilit       Google Scholar       Crossref